1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Abrupt awakening phenomenon associated with gamma-hydroxybutyrate use: a case series. (2007)

Abrupt awakening phenomenon associated with gamma-hydroxybutyrate use: a case series. (2007)

  1. ThirdEyeFloond
    Clin Toxicol (Phila). 2007 Jun-Aug;45(5):533-8.

    Van Sassenbroeck DK, De Neve N, De Paepe P, Belpaire FM, Verstraete AG, Calle PA, Buylaert WA.


    Case reports mention a sudden awakening from GHB-associated coma but do not specify its time course. The aim of the present case series was to investigate the time course of the awakening from GHB intoxication and the relationship to plasma concentrations of GHB and the presence of other drugs. Unconscious (GCS
Tags: